# SDR QXEA200500955

- Difficulty date: May 23, 2004
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 8,619 hours, 9,070 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG - ON CLIMBOUT, THE AFT BAGGAGE DOOR LIGHT ILLUMINATED SETTING OFF THE MASTER WARNING AND FUSELAGE DOOR LIGHT.  NO LOSS OF PRESSURE, CONTINUED TO EUG.  ON APPROACH THE AIRCRAFT DEPRESSURIZED.  MAINTENANCE FOUND DOOR HANDLE OUT OF SEQUENCE.  RESET HANDLE AND WARNING EXTINGUSHED.  CYCLED DOOR THREE MORE TIMES.  WARNING OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE AND NO PARTS WERE REPLACED.
